Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inverse limits of topological group cohomologies


Author: Arnold J. Insel
Journal: Proc. Amer. Math. Soc. 55 (1976), 175-180
MSC: Primary 22D99; Secondary 18H10
DOI: https://doi.org/10.1090/S0002-9939-1976-0414784-6
MathSciNet review: 0414784
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For second countable locally compact almost connected groups $ G$ and $ A$, where $ A$ is abelian and $ G$ acts on $ A$ continuously, it is shown that it is possible to represent $ A$ as an inverse limit of Lie groups $ \{ {A_n}\} $ compatible with the action of $ G$ and such that $ {H^{\ast}}(G,A)$ is isomorphic to $ {\lim _n}\operatorname{inv} {H^{\ast}}(G,{A_n})$, provided that $ A$ is compact or connected.


References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. no. 62(1966). MR34 #7723. MR 0207910 (34:7723)
  • [2] E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der math. Wissenschaften, Band 115, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR28 #158. MR 551496 (81k:43001)
  • [3] D. Montgomery and L. Zippen, Topological transformation groups, Interscience, New York, 1955. MR17, 383. MR 0084705 (18:907a)
  • [4] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups. I, Trans. Amer. Math. Soc. 113(1964), 40-63. MR30 #2106. MR 0171880 (30:2106)
  • [5] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR27 #2808. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D99, 18H10

Retrieve articles in all journals with MSC: 22D99, 18H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0414784-6
Keywords: Inverse limit of Lie groups, topological group cohomologies
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society